International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 4, Part B

Maximum likelihood estimation for multivariate normal with auxiliary information


Author(s): Jianqi Yu, Shaoling Ding and Xiang Wang

Abstract:
Closed forms are obtained for the maximum likelihood estimators (MLE) of the mean vectors and the covariance matrix of a multivariate normal samples using known means of auxiliary variables. The likelihood function is decomposed as product of several independent normal and conditional normal likelihood functions. The parameters are transformed into a new set of parameters of which the MLEs are easy to derive. Since the MLE are invariant, the MLE of the original parameters are derived using the inverse transformation.
MSC2000 subject classi cations: 62H12; 62H15.


DOI: 10.22271/maths.2021.v6.i4b.708

Pages: 83-85 | Views: 65 | Downloads: 10

Download Full Article: Click Here
How to cite this article:
Jianqi Yu, Shaoling Ding, Xiang Wang. Maximum likelihood estimation for multivariate normal with auxiliary information. Int J Stat Appl Math 2021;6(4):83-85. DOI: 10.22271/maths.2021.v6.i4b.708
Call for book chapter
International Journal of Statistics and Applied Mathematics